MathSciNet Relay Station
MathSciNet bibliographic data
MR1691185 (2002a:55002) 55M10 (54F45)
Shchepin, E. V. Arithmetic of dimension theory. (Russian) Uspekhi Mat. Nauk 53 (1998), no. 5(323), 115--212; translation in Russian Math. Surveys 53 (1998), no. 5, 975–1069
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement